# SDR CVGA 11 130 2

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N5T
- Make and model: Cessna 750
- Aircraft serial: 7500104
- Aircraft time: 4,448 hours, 2,476 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF (<65KTS) DUE TO RED NO TAKEOFF ON EICAS.
